# SDR ASOA20100457

- Difficulty date: March 30, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,089 hours, 13,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION ON NUT CHANNEL BRACKET ON BACKSIDE OF FS 280.00 FRAME AT STR 27 REMAINING THICKNESS IS .058 IAW SRM 53-22-55-101-001-A01 AND 51-21-06-001-001-A01 (STEP 3-E). FOUND TO BE WITHIN ALLOWABLE LIMITS.
